# SDR A6WA202201278082

- Difficulty date: January 27, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 42,657 hours, 40,882 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB IN CLEAR CLOUDS RECEIVED WING ANTI-ICE DUCT WARNING MESSAGE. ANTI-ICE WAS OFF WHEN OCCURRED. ANTI-ICE SYNOPTICS SHOWED RED LEADING EDGE OF LEFT WING  ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
